# SDR DXTA2015101206105

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N883QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258773
- Aircraft time: 5,690 hours, 4,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

WHEN THE ENGINE ANTI-ICE WAS TURNED ON INFLIGHT AN UNUSUAL ODOR WAS NOTICED.  NON-OIL & NON-SMOKE.  COMPLIED WITH GND RUNS AT MAX TAKEOFF POWER FOR SEVERAL MINUTES & CYCLED ENGINE ANTI-ICE OFF & ON.  NO NOTICEABLE UNUSUAL ODOR IN COCKPIT OR CABIN IAW 71-00-00.
